Office: MATH 1408/17 Phone: 02-218-5215 Fax: 02-255-2287 Email: Wicharn.L@chula.ac.th
1998 Ph.D. (Mathematics), Cornell University, USA 1995 M.S. (Mathematics), Cornell University, USA 1991 M.S. (Mathematics), Chulalongkorn University, Thailand
Analysis on Lie Groups
Logarithmic Sobolev Inequalities
W. Lewkeeratiyutkul, Perturbation theory for supercontractive semigroups, J. Math. Kyoto University,39(4)(1999), 649-673.
A. Kaewthep and W. Lewkeeratiyutkul, Some properties of an SO(d,C)-invariant Segal-Bargmann space, Proceedings of the Annual Meeting in Mathematics, (2002), 130-134.
K. Chailuek and W. Lewkeeratiyutkul, A pointwise bound for a holomorphic function which is square-integrable with respect to an exponential density function, Soochow J. Math., 30(1) (2004), 75-83.
B.C. Hall and W. Lewkeeratiyutkul, Holomorphic Sobolev spaces and the generalized Segal-Bargmann transform, J. Funct. Anal., 217(2004), 192-220.
P. Bertozzini, R. Conti and W. Lewkeeratiyutkul, A category of spectral triples and discrete groups with length function, Osaka J. Math.,43(2006), 327-350.
A. Kaewthep and W. Lewkeeratiyutkul, A pointwise bound for rotation-invariant holomorphic functions that are square integrable with respect to a Gaussian measure, Taiwanese J. Math, (5)(2007), 1443 – 1455.
A. Chaiworn and W. Lewkeeratiyutkul, Rotation-invariant Segal-Bargmann transform, East-West J. of Mathematics – a special volume 2007, 159 – 167.
P. Bertozzini, R. Conti and W. Lewkeeratiyutkul, Non-Commutative Geometry, Categories and Quantum Physics, East-West J. of Mathematics – a special volume 2007, 213 – 259.
A. Chaiworn and W. Lewkeeratiyutkul, The Characterization for the rotation-invariant Segal-Bargmann space, Int. J. Pure Appl. Math., 61 (2010) no.1, 43-52.
P. Bertozzini, R. Conti, and W. Lewkeeratiyutkul, Modular Theory, Non-Commutative Geometry and Quantum Gravity, SIGMA Symmetry Integrability Geom. Methods Appl.6 (2010), 067, 47 pages.
P. Bertozzini, R. Conti, and W. Lewkeeratiyutkul, A horizontal categorification of Gel’fand duality, Adv. Math., 226 (2011) no.1, 584-607.
P. Bertozzini, R. Conti, and W. Lewkeeratiyutkul, A remark on Gel’fand duality for spectral triples, Bull. Korean Math. Soc.48 (2011), no.3, 505-521.